Today I went to the endocrinologist. My blood work was great. My A1c was 6.2, my good cholesterol was low and my bad cholesterol was a little high. Everything else was within normal range. I have been having some bouts of low blood sugar so she lowered one of my meds and changed it to a extended release and stopped the other. To replace the one she stopped, I get Victoza, an injectable. This is not an insulin, I don't need that. But I am not sure what it is. It lowers blood sugar but at a low dose, should stop my bouts of low blood sugar. Last night it dropped to 57. I don't like it when it does that. Makes you feel like you are going down, like a one egg pudding. I don't know what that means, but my mother said it all the time and it fits. LOL One of the side effects of this drug is weight loss. I hope I get this side effect. LOL Another is nausea. I hope I don't get that one, but I think that is why you get the weight loss. Who wants to eat if they are nauseated all the time. The nausea is suppose to only last a few days and stop as your body acclimates to the meds.
Tomorrow is doctor appointment number 2. This time it's Doug's turn. He sees his heart doctor.
I hope he gets as good a report as I did today.